E-Prints Complutense

On generating series of classes of equivariant Hilbert schemes of fat points

Impacto

Descargas

Último año



Luengo Velasco, Ignacio y Gusein-Zade, Sabir Medgidovich y Melle Hernández, Alejandro (2010) On generating series of classes of equivariant Hilbert schemes of fat points. Moscow Mathematical Journal , 10 (3). pp. 593-602. ISSN 1609-3321

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

184kB

URL Oficial: http://www.ams.org/distribution/mmj/vol10-3-2010/abst10-3-2010.html




Resumen

We discuss different definitions of equivariant (with respect to an action of a finite group on a manifold) Hilbert schemes of zero-dimensional subschemes and compute generating series of classes of equivariant Hilbert schemes for actions of cyclic groups on the plane in some cases.


Tipo de documento:Artículo
Información Adicional:

The first named author supported in part by the grants RFBR-10-01-00678, NSh-709.2008.1. The last two authors were supported in part by the grant MTM2007-67908-C02-02.

Palabras clave:Hilbert schemes of zero-dimensional subschemes; Group actions, Generating series.
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:16511
Depositado:25 Sep 2012 08:47
Última Modificación:07 Feb 2014 09:30

Descargas en el último año

Sólo personal del repositorio: página de control del artículo